# SDR DALA2023091107422

- Difficulty date: September 7, 2023
- Submitted: September 11, 2023
- Operation: Air carrier
- Aircraft: N6716C
- Make and model: Boeing 757232
- Aircraft serial: 30838
- Aircraft time: 70,700 hours, 27,109 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6716 EMERGENCY EXIT LEAKING / LOCATIONS:02R. CORRECTIVE ACTION: 2R EMERGENCY EXIT SIGN FELL OFF RE-INSTALLED EMERGENCY EXIT SIGN AT 2R DOOR. (2957617)
